首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
Facets of the linear ordering polytope: A unification for the fence family through weighted graphs (vol 50, pg 251, 2006)
被引:2
|
作者
:
Doignon, Jean-Paul
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Libre Bruxelles, Dept Math, B-1050 Brussels, Belgium
Doignon, Jean-Paul
Fiorini, Samuel
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Libre Bruxelles, Dept Math, B-1050 Brussels, Belgium
Fiorini, Samuel
Joret, Gwenael
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Libre Bruxelles, Dept Math, B-1050 Brussels, Belgium
Joret, Gwenael
机构
:
[1]
Univ Libre Bruxelles, Dept Math, B-1050 Brussels, Belgium
[2]
Univ Libre Bruxelles, Dept Informat, B-1050 Brussels, Belgium
[3]
GERAD HEC Montreal, Montreal, PQ H3T 2A7, Canada
来源
:
JOURNAL OF MATHEMATICAL PSYCHOLOGY
|
2007年
/ 51卷
/ 05期
关键词
:
D O I
:
10.1016/j.jmp.2007.08.001
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:341 / 341
页数:1
相关论文
共 3 条
[1]
Facets of the linear ordering polytope: A unification for the fence family through weighted graphs
Doignon, Jean-Paul
论文数:
0
引用数:
0
h-index:
0
机构:
Free Univ Brussels, Dept Math, B-1050 Brussels, Belgium
Doignon, Jean-Paul
Fiorini, Samuel
论文数:
0
引用数:
0
h-index:
0
机构:
Free Univ Brussels, Dept Math, B-1050 Brussels, Belgium
Fiorini, Samuel
Joret, Gwenael
论文数:
0
引用数:
0
h-index:
0
机构:
Free Univ Brussels, Dept Math, B-1050 Brussels, Belgium
Joret, Gwenael
[J].
JOURNAL OF MATHEMATICAL PSYCHOLOGY,
2006,
50
(03)
: 251
-
262
[2]
Fence facets from non-regular graphs for the linear ordering polytope
Bolotashvili, G. G.
论文数:
0
引用数:
0
h-index:
0
机构:
Natl Akad Sci Belarus, United Inst Informat Problems, Minsk 220012, BELARUS
Natl Akad Sci Belarus, United Inst Informat Problems, Minsk 220012, BELARUS
Bolotashvili, G. G.
Demidenko, V. M.
论文数:
0
引用数:
0
h-index:
0
机构:
Natl Akad Sci Belarus, Inst Math, Minsk 220072, BELARUS
Natl Akad Sci Belarus, United Inst Informat Problems, Minsk 220012, BELARUS
Demidenko, V. M.
Pisaruk, N. N.
论文数:
0
引用数:
0
h-index:
0
机构:
Belarusian State Univ, Fac Econ, Minsk 220088, BELARUS
Natl Akad Sci Belarus, United Inst Informat Problems, Minsk 220012, BELARUS
Pisaruk, N. N.
[J].
OPTIMIZATION LETTERS,
2014,
8
(03)
: 841
-
848
[3]
Fence facets from non-regular graphs for the linear ordering polytope
G. G. Bolotashvili
论文数:
0
引用数:
0
h-index:
0
机构:
National Akademy of Science of Belarus,United Institute of Informatics Problems
G. G. Bolotashvili
V. M. Demidenko
论文数:
0
引用数:
0
h-index:
0
机构:
National Akademy of Science of Belarus,United Institute of Informatics Problems
V. M. Demidenko
N. N. Pisaruk
论文数:
0
引用数:
0
h-index:
0
机构:
National Akademy of Science of Belarus,United Institute of Informatics Problems
N. N. Pisaruk
[J].
Optimization Letters,
2014,
8
: 841
-
848
←
1
→